Molly (thechargingbull) wrote in vaginapagina,
Molly
thechargingbull
vaginapagina

Reasons for Extra Periods?

Back in 2010 I was on Necon .5/35 and had been for about a year when I started getting two periods a month. My doctor switched me to Necon 1/35 which I've been using ever since. I had been working great but the past few months if I so much as took a pill 5 hours late it will jump start my period, even if it was the Monday of the second week and I would end up having a really light period for three weeks. This month I've been making sure to take extra care taking my pill on time every day but today is the end of week 2 and I think my period is trying to start a week early.

Has anyone else experienced this or know what could be causing it? My roommate, who has an IUD, is convinced that my body is trying to sync with her cycle (she was on her period this week) but I have no idea how true that is- I've been told that's just a myth.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments